Quasi-identities, Mal'cev conditions and congruence regularity

Davey, Brian A. and Miles, K. R. and Schumann, V. J.: Quasi-identities, Mal'cev conditions and congruence regularity. Acta scientiarum mathematicarum, (51) 1-2. pp. 39-55. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_001_002_039-055.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
Page Range: pp. 39-55
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 55. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15122

Actions (login required)

View Item View Item